# SDR DLM8K081240

- Difficulty date: September 26, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 39,479 hours, 32,176 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5912123511
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT IN SPAR SKIN, SKIN STRAP, FWD SPAR CHORD, AND FWD SPAR WEB FOUND CRACKED.  CUT OUT DAMAGE AND INSTALLED REPAIRS.
